Academic Journals Database
Disseminating quality controlled scientific knowledge

Lacunary sequence spaces defined by Musielak-Orlicz function

Author(s): Kuldip Raj | Sunil K. Sharma

Journal: Le Matematiche
ISSN 0373-3505

Volume: 68;
Issue: 1;
Start page: 33;
Date: 2013;
Original page

Keywords: lacunary sequences | difference sequences | modulus function | Musielak-Orlicz function | solid | Monotone

In this paper we introduce lacunary sequence spaces defined by a Musielak-Orlicz function M = (M_k) and a sequence of modulus functions F = (f_k). We also make an effort to study some topological properties and inclusion relations between these spaces.
RPA Switzerland

Robotic Process Automation Switzerland


Tango Jona
Tangokurs Rapperswil-Jona